Convergence of iterative schemes in metric spaces (bibtex)
by Oliver Ebner
Reference:
Oliver Ebner, Convergence of iterative schemes in metric spaces, Proceedings of the American Mathematical Society, 141, 677-686, (2013).
Bibtex Entry:
@article{ebner-2013-is,
    title    = "Convergence of iterative schemes in metric spaces",
    author   = "Oliver Ebner",
    year     = 2013,
    journal  = "Proceedings of the American Mathematical Society",
    volume   = 141,
    pages    = "677-686",
    url      ="http://www.geometrie.tugraz.at/ebner/hadamard.pdf",
    doi      = "10.1090/S0002-9939-2012-11331-0",
    mrnumber = "2996972",
    zblnumber= "1260.53077",
}